MathSciNet Relay Station
MathSciNet bibliographic data
MR1027822 (91k:60058) 60G60 (60H05)
El Karoui, N.; Méléard, S. Martingale measures and stochastic calculus. Probab. Theory Related Fields 84 (1990), no. 1, 83–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement